# SDR FDEA201902080288

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,011 hours, 23,451 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE70592524
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD RESERVOIR SHOWED SLOW DECREASE IN FLT. OVERHEAD GAUGE SHOWED NEEDLE ALMOST TOUCHING RED DOT. WHEN GEAR WAS LOWERED LEVEL CAME UP HALFWAY TO HAT. LEVEL WAS DROPPING ABOUT 1 NEEDLE WIDTH EVERY 20-30 MINUTES. HYD PRESS WAS GOOD THE ENTIRE TIME. REMOVED AND REPLACED CASE DRAIN LINE, P/N AE705925-24, LOWER PUMP CASE DRAIN HOSE ASSY IPC 29-11-01 FIG 2 ITEM 50. REF AMM 29-11-69-04-03 AND 29-11-36-04-03.
